# SDR HEEA115421

- Difficulty date: May 7, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N326PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0435
- Aircraft time: 417 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: C16196AB
- Part serial: 1821
- Condition: Corroded
- Location: Unkown
- Part time: 417 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED.  SENT TO MFG FOR CREDIT.
